An asymptotic estimate in $L_2$ for the Riesz means of the spectral function of an elliptic operator
Differencialʹnye uravneniâ, Tome 25 (1989) no. 1, pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_1_a0,
author = {R. R. Ashurov},
title = {An asymptotic estimate in $L_2$ for the {Riesz} means of the spectral function of an elliptic operator},
journal = {Differencialʹnye uravneni\^a},
pages = {3--14},
year = {1989},
volume = {25},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_1_a0/}
}
R. R. Ashurov. An asymptotic estimate in $L_2$ for the Riesz means of the spectral function of an elliptic operator. Differencialʹnye uravneniâ, Tome 25 (1989) no. 1, pp. 3-14. http://geodesic.mathdoc.fr/item/DE_1989_25_1_a0/